We provide several equivalent characterizations of Kobayashi hyperbolicity in unbounded convex domains in terms of peak and anti-peak functions at infinity, affine lines, Bergman metric and iteration theory.

Hyperbolicity in unbounded convex domains / F., Bracci; Saracco, Alberto. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 5:(2009), pp. 815-826. [10.1515/FORUM.2009.039]

Hyperbolicity in unbounded convex domains

SARACCO, Alberto
2009

Abstract

We provide several equivalent characterizations of Kobayashi hyperbolicity in unbounded convex domains in terms of peak and anti-peak functions at infinity, affine lines, Bergman metric and iteration theory.
Hyperbolicity in unbounded convex domains / F., Bracci; Saracco, Alberto. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 5:(2009), pp. 815-826. [10.1515/FORUM.2009.039]
File in questo prodotto:
File Dimensione Formato  
FM_98_11.pdf

non disponibili

Tipologia: Documento in Pre-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 157.68 kB
Formato Adobe PDF
157.68 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2312615
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 19
social impact